This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Hi, I am 32 and i feel my urinary bladder is full just after i urinate from past fifteen days. and i have premature ejaculation problem along with this. can you please suggest what could the problem be and the solution for this. i am taking treatment for obesity from one month, i dont know whether the problem is because of the pills i am taking. please suggest. i am taking the following pills for obesity
Leptos (2 - 0 - 1), Lipocut (1 -1 -1), voglinorm(1 -1 -1), Homocyst(1 - 0 - 0) and Liverilforte(0 - 1 - 0) from 4 weeks.
I cannot confirm anything without examination but it can be due to urinary tract infection, irritation of the bladder or interstitial cystitis. As defined in wikipedia, it is a urinary bladder disease of unknown cause characterized by pain associated with urination (dysuria), urinary frequency (as often as every 10 minutes), urgency, and pressure in the bladder and/or pelvis.
You need to consult a urologist and get some investigations done which include a dipstick urinalysis, various urine cultures, and a serum PSA, flowmetry and post-void residual urine volume by ultrasound scanning and cystoscopy.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Hello everyone my name is mike and i have a question.I was on suboxone for the last 3 years and i stopped taking it 6 days ago and i know withdrawl (withdrawal) is getting somewhat better everyday but the last 3 days now my bladder feels full all the time and if i go and urinate there is barely anything there.Is it because of the withdrawl (withdrawal) from the medicine or do you think i have infection.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.